Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/49784
Title: Discrete Spherical Harmonic Transforms for Equiangular Grids of Spatial and Spectral Data
Authors: Blais, J. A. Rod
Issue Date: Dec-2010
Publisher: Versita
Citation: Blais, J. 2010. Discrete Spherical Harmonic Transforms for Equiangular Grids of Spatial and Spectral Data. Journal of Geodetic Science. 1(1): 1-87. Retrieved 24 Jul. 2013, from doi:10.2478/v10156-010-0002-7
Description: Article deposited according to Versita Open Access policy for Journal of Geodetic Science: http://www.degruyter.com/view/supplement/s20819943_Versita_Open_Access_License.pdf [July 24, 2013]
URI: http://hdl.handle.net/1880/49784
Appears in Collections:Blais, J. A. Rod

Files in This Item:
File Description SizeFormat 
2011_JournalofGeodeticScience_Blais.pdf340.1 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons